# SDR SWAA2015081142713

- Difficulty date: July 30, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 41,484 hours, 28,120 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Part number: 7940764
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E COMPARTMENT FORMER CORRODED BETWEEN BS 110 TO BS 131, LONGERON 30.  REPAIRED FORMER IAW SRM.
